MAUDE Adverse Event Report: Arrow International LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER

Arrow International LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER
Catalog Number RA-04020
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
ARROW RA CATH SET: 20 GA X 1-3/4IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key50204011
Report Number9680794-2026-00581
Device Sequence Number12149024
Product Code OFB
UDI-Device Identifier10801902210620
UDI-Public(01)10801902210620(11)260306(17)310228(10)14F26B0112
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04020
Device Lot Number14F26B0112
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown